Parents: Why You Should NEVER Let Your Child Take Lamictal for Depression or Mood
Mary Shomon
123

My mother had this when her doctor had her on 22 different medications. I told her she needed to see the doctor right away to determine what was causing the blisters. He said it was “a spider bite” and sent her home. When she began hallucinating, I took her to the ER where they said she was having a toxic reaction to one of the medications and they took her off all of them. Within 10 days, she was released. And the doctor prescribed all of the same medications. She was in the hospital a few more times for the same thing, and her doctor advised me to release her to a nursing home because she had dementia. (She had been hallucinating again.) Interestingly, it was the same nursing home where he was on the board of directors. That was some racket he had going on, and I suspect he is not the only one.

Show your support

Clapping shows how much you appreciated Cheryl Mason’s story.